The stochastic logarithmic Schrodinger equation

Barbu V, Röckner M, Zhang D (2017)
Journal de Mathématiques Pures et Appliquées 107(2): 123-149.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Barbu, Viorel; Röckner, MichaelUniBi; Zhang, Deng
Abstract / Bemerkung
In this paper we prove global existence and uniqueness of solutions to the stochastic logarithmic Schrodinger equation with linear multiplicative noise. Our approach is mainly based on the rescaling approach and the method of maximal monotone operators. In addition, uniform estimates of solutions in the energy space H-1(R-d) and in an appropriate Orlicz space are also obtained here. (C) 2016 Elsevier Masson SAS. All rights reserved.
Stichworte
Logarithmic Schrodinger equation; Maximal monotonicity; Stochastic PDE; Wiener process
Erscheinungsjahr
2017
Zeitschriftentitel
Journal de Mathématiques Pures et Appliquées
Band
107
Ausgabe
2
Seite(n)
123-149
ISSN
0021-7824
eISSN
1776-3371
Page URI
https://pub.uni-bielefeld.de/record/2909443

Zitieren

Barbu V, Röckner M, Zhang D. The stochastic logarithmic Schrodinger equation. Journal de Mathématiques Pures et Appliquées. 2017;107(2):123-149.
Barbu, V., Röckner, M., & Zhang, D. (2017). The stochastic logarithmic Schrodinger equation. Journal de Mathématiques Pures et Appliquées, 107(2), 123-149. doi:10.1016/j.matpur.2016.06.001
Barbu, V., Röckner, M., and Zhang, D. (2017). The stochastic logarithmic Schrodinger equation. Journal de Mathématiques Pures et Appliquées 107, 123-149.
Barbu, V., Röckner, M., & Zhang, D., 2017. The stochastic logarithmic Schrodinger equation. Journal de Mathématiques Pures et Appliquées, 107(2), p 123-149.
V. Barbu, M. Röckner, and D. Zhang, “The stochastic logarithmic Schrodinger equation”, Journal de Mathématiques Pures et Appliquées, vol. 107, 2017, pp. 123-149.
Barbu, V., Röckner, M., Zhang, D.: The stochastic logarithmic Schrodinger equation. Journal de Mathématiques Pures et Appliquées. 107, 123-149 (2017).
Barbu, Viorel, Röckner, Michael, and Zhang, Deng. “The stochastic logarithmic Schrodinger equation”. Journal de Mathématiques Pures et Appliquées 107.2 (2017): 123-149.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar